# SDR CA150331012

- Difficulty date: March 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Aircraft time: 26,545 hours
- Engine: Pwa PW127
- Propeller: Hamstd 247F1
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT NR 2 PROPELLER EXPERIENCED UNCOMMANDED FEATHER.  THE CREW SHUTDOWN THE ENGINE AND DECLARED AN EMERGENCY.  NR 2 MULTI-FUNCTION COMPUTER AND AUTOFEATHER UNIT WERE REPLACED AND SENT TO ATR MFG FOR ANALYSIS.  ENGINE TORQUE SENSORS ALSO REPLACED. GROUND RUNS HAVE BEEN COMPLETED SATISFACTORY.
